Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Graphical determination of a discontinuity surface by wave reflection


Author: Heinz G. Helfenstein
Journal: Quart. Appl. Math. 14 (1956), 93-97
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/78855
MathSciNet review: 78855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Hewitt Dix, Seismic prospecting for oil, New York, 1952
  • [2] C. A. Heiland, Geophysical exploration, New York, 1940
  • [3] S. Lie, Theorie der Transformationsgruppen, 2. Abschnitt, Neudruck, Leipzig, 1930
  • [4] E. T. Whittaker, Analytical dynamics, New York, 1944

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/78855
Article copyright: © Copyright 1956 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website